RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1981, Volume 115(157), Number 3(7), Pages 391–425 (Mi msb2403)  

Cross varieties of algebras

Yu. A. Medvedev


Abstract: This paper gives sufficient conditions and a method for establishing that a variety generated by a finite algebra is Cross. As a corollary, it is established that the varieties generated by finite alternative, Jordan, Mal'tsev, and $(\gamma,\delta)$-algebras are Cross.
Bibliography: 14 titles.

Full text: PDF file (3797 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 43:3, 347–376

Bibliographic databases:

UDC: 519.48
MSC: 17A01
Received: 04.09.1980

Citation: Yu. A. Medvedev, “Cross varieties of algebras”, Mat. Sb. (N.S.), 115(157):3(7) (1981), 391–425; Math. USSR-Sb., 43:3 (1982), 347–376

Citation in format AMSBIB
\Bibitem{Med81}
\by Yu.~A.~Medvedev
\paper Cross varieties of algebras
\jour Mat. Sb. (N.S.)
\yr 1981
\vol 115(157)
\issue 3(7)
\pages 391--425
\mathnet{http://mi.mathnet.ru/msb2403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=628217}
\zmath{https://zbmath.org/?q=an:0489.17001|0469.17003}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 43
\issue 3
\pages 347--376
\crossref{https://doi.org/10.1070/SM1982v043n03ABEH002570}


Linking options:
  • http://mi.mathnet.ru/eng/msb2403
  • http://mi.mathnet.ru/eng/msb/v157/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:131
    Full text:44
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019